View : 86 Download: 0

On symmetric and skew-symmetric operators

Title
On symmetric and skew-symmetric operators
Authors
Benhida C.Chō M.Ko E.Lee J.E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2018
Journal Title
Filomat
ISSN
0354-5180JCR Link
Citation
Filomat vol. 32, no. 1, pp. 293 - 303
Keywords
Antilinear operatorLocal spectral theoryM-complex symmetric operatorSpectral theory
Publisher
University of Nis
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this paper we show many spectral properties that are inherited by m-complex symmetric and m-skew complex symmetric operators and give new results or recapture some known ones for complex symmetric operators. © 2018, University of Nis. All rights reserved.
DOI
10.2298/FIL1801293B
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE